The p-Bondage Number of Trees

被引:4
作者
Lu, You [2 ]
Xu, Jun-Ming [1 ]
机构
[1] Univ Sci & Technol China, Dept Math, Hefei 230026, Peoples R China
[2] NW Polytech Univ, Dept Appl Math, Xian 710072, Shaanxi, Peoples R China
基金
中国国家自然科学基金;
关键词
Domination; Bondage number; p-Domination; p-Bondage number; Trees; EXTENDED DE-BRUIJN; DOMINATION NUMBER; KAUTZ DIGRAPHS; PLANAR GRAPHS; BOUNDS;
D O I
10.1007/s00373-010-0956-3
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
Let p be a positive integer and G =( V, E) be a simple graph. A p- dominating set of G is a subset D subset of V such that every vertex not in D has at least p neighbors in D. The p-domination number of G is the minimum cardinality of a p-dominating set of G. The p-bondage number of a graph G with Delta(G) >= p is the minimum cardinality among all sets of edges B subset of E for which gamma p(G - B) > gamma(G). For any integer p >= 2 and tree T with Delta(T) >= p, this paper shows that 1 <= b(p)(T) <= (T) - p + 1, and characterizes all trees achieving the equalities.
引用
收藏
页码:129 / 141
页数:13
相关论文
共 50 条
[41]   A NOTE ON THE p- DOMINATION NUMBER OF TREES [J].
Lu, You ;
Hou, Xinmin ;
Xu, Jun-Ming .
OPUSCULA MATHEMATICA, 2009, 29 (02) :157-164
[42]   Open packing bondage number of a graph [J].
Saravanakumar, S. ;
Anitha, A. ;
Hamid, I. Sahul .
DISCRETE MATHEMATICS ALGORITHMS AND APPLICATIONS, 2019, 11 (05)
[43]   Domination and bondage number for double vertex graphs of some graphs [J].
Atay, Betul .
FILOMAT, 2024, 38 (31) :11007-11016
[44]   Weak Roman Bondage Number of a Graph [J].
Pushpam, P. Roushini Leely ;
Srilakshmi, N. .
ALGORITHMS AND DISCRETE APPLIED MATHEMATICS, CALDAM 2020, 2020, 12016 :156-166
[45]   Restrained Italian bondage number in graphs [J].
Ebrahimi, N. ;
Amjadi, J. ;
Chellali, M. ;
Sheikholeslami, S. M. .
DISCRETE MATHEMATICS ALGORITHMS AND APPLICATIONS, 2023, 15 (05)
[46]   ON THE DOUBLE BONDAGE NUMBER OF GRAPHS PRODUCTS [J].
Koushki, Zeinab ;
Maimani, Hamidreza .
TRANSACTIONS ON COMBINATORICS, 2019, 8 (01) :51-59
[47]   A BOUND ON THE BONDAGE NUMBER OF TOROIDAL GRAPHS* [J].
Hou, Jianfeng ;
Liu, Guizhen .
DISCRETE MATHEMATICS ALGORITHMS AND APPLICATIONS, 2012, 4 (03)
[48]   m-ETERNAL TOTAL BONDAGE NUMBER IN CIRCULANT GRAPHS [J].
Pushpam, P. Boushini Leely ;
Shanthi, P. A. .
TWMS JOURNAL OF APPLIED AND ENGINEERING MATHEMATICS, 2025, 15 (05) :1217-1229
[49]   Isolation Number versus Domination Number of Trees [J].
Lemanska, Magdalena ;
Jose Souto-Salorio, Maria ;
Dapena, Adriana ;
Vazquez-Araujo, Francisco J. .
MATHEMATICS, 2021, 9 (12)
[50]   Bondage number of the discrete torus Cn x C4 [J].
Kang, LY ;
Sohn, MY ;
Kim, HK .
DISCRETE MATHEMATICS, 2005, 303 (1-3) :80-86